Translator Disclaimer
March/April 2016 Continuity of generalized wave maps on the sphere
Daniel Oliveira da Silva
Differential Integral Equations 29(3/4): 309-320 (March/April 2016).

Abstract

We consider a generalization of wave maps based on the Adkins-Nappi model of nuclear physics. In particular, we show that solutions to this equation remain continuous at the origin, which is a first step towards establishing a regularity theory for this equation.

Citation

Download Citation

Daniel Oliveira da Silva. "Continuity of generalized wave maps on the sphere." Differential Integral Equations 29 (3/4) 309 - 320, March/April 2016.

Information

Published: March/April 2016
First available in Project Euclid: 18 February 2016

zbMATH: 06562178
MathSciNet: MR3466168

Subjects:
Primary: 35L70, 81T13

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 3/4 • March/April 2016
Back to Top